Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 37, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 26, 2017, 4:21 PM CDT for Monroe County, Prairie County, Woodruff County, Arkansas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 4:21 PM CDT (21:21 UTC)
- Expired
- Apr 26, 2017, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Monroe County, AR, Prairie County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 92 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:43 PM CDT | TSTM WND DMG | Brinkley, AR | THERE WAS EXTENSIVE DAMAGE TO TREES AND POWER LINES AT BRINKLEY. |
| Apr 26, 4:48 PM CDT | TSTM WND DMG | Cotton Plant, AR | REPORTS OF POWER LINES AND TREES DOWN IN SOUTHERN WOODRUFF COUNTY SOUTH OF COUNTY ROAD 306. |
| Apr 26, 4:50 PM CDT | TSTM WND DMG | Brinkley, AR | A MOBILE ROAD SIGN WAS BLOWN DOWN ON INTERSTATE 40 AT BRINKLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
177
WFUS54 KLZK 262121
TORLZK
ARC095-117-147-262200-
/O.NEW.KLZK.TO.W.0037.170426T2121Z-170426T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
421 PM CDT WED APR 26 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Woodruff County in eastern Arkansas...
East central Prairie County in central Arkansas...
Northern Monroe County in eastern Arkansas...
* Until 500 PM CDT
* At 421 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Hallsville, or near Hazen, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Brinkley... Hazen...
De Valls Bluff... Fredonia...
Hunter... Alfrey...
Allendale... Peppers Landing...
Hallsville... Dobbs Landing...
Cotton Plant... Fargo...
Tollville... Brasfield...
Dagmar WMA... Keevil...
Zent...
This includes Interstate 40 between mile markers 191 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3500 9115 3492 9115 3491 9111 3487 9111
3487 9110 3480 9111 3470 9157 3475 9160
3484 9161 3491 9159 3508 9105 3500 9105
TIME...MOT...LOC 2121Z 250DEG 44KT 3483 9154
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cavanaugh3 follow-up statements
042
WWUS54 KLZK 262134
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
434 PM CDT WED APR 26 2017
ARC095-117-147-262200-
/O.CON.KLZK.TO.W.0037.000000T0000Z-170426T2200Z/
Woodruff AR-Prairie AR-Monroe AR-
434 PM CDT WED APR 26 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN WOODRUFF...EAST CENTRAL PRAIRIE AND NORTHERN MONROE
COUNTIES...
At 434 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Fredonia, or 8 miles northeast of De Valls Bluff, moving east at 50
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brinkley... Fredonia...
Hunter... Alfrey...
Allendale... Peppers Landing...
Dobbs Landing... Cotton Plant...
Fargo... Brasfield...
Dagmar WMA... Keevil...
Zent...
This includes Interstate 40 between mile markers 201 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3500 9115 3492 9115 3491 9111 3487 9111
3487 9110 3480 9111 3473 9144 3475 9145
3486 9145 3495 9144 3508 9105 3500 9105
TIME...MOT...LOC 2134Z 256DEG 43KT 3487 9137
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cavanaugh380
WWUS54 KLZK 262148
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
448 PM CDT WED APR 26 2017
ARC117-262157-
/O.CAN.KLZK.TO.W.0037.000000T0000Z-170426T2200Z/
Prairie AR-
448 PM CDT WED APR 26 2017
...THE TORNADO WARNING FOR EAST CENTRAL PRAIRIE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for eastern
Arkansas.
LAT...LON 3500 9105 3500 9115 3492 9115 3491 9111
3487 9111 3487 9110 3480 9111 3480 9127
3483 9130 3486 9129 3489 9130 3501 9126
3508 9105
TIME...MOT...LOC 2147Z 255DEG 46KT 3491 9115
$$
ARC095-147-262200-
/O.CON.KLZK.TO.W.0037.000000T0000Z-170426T2200Z/
Woodruff AR-Monroe AR-
448 PM CDT WED APR 26 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN WOODRUFF AND NORTHEASTERN MONROE COUNTIES...
At 447 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Wheatley, or over Brinkley, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brinkley... Hunter...
Alfrey... Allendale...
Cotton Plant... Fargo...
Zent...
This includes Interstate 40 between mile markers 210 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3500 9105 3500 9115 3492 9115 3491 9111
3487 9111 3487 9110 3480 9111 3480 9127
3483 9130 3486 9129 3489 9130 3501 9126
3508 9105
TIME...MOT...LOC 2147Z 255DEG 46KT 3491 9115
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cavanaugh208
WWUS54 KLZK 262156
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
456 PM CDT WED APR 26 2017
ARC095-147-262206-
/O.EXP.KLZK.TO.W.0037.000000T0000Z-170426T2200Z/
Woodruff AR-Monroe AR-
456 PM CDT WED APR 26 2017
...THE TORNADO WARNING FOR SOUTHEASTERN WOODRUFF AND NORTHEASTERN
MONROE COUNTIES WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM CDT for eastern
Arkansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Woodruff and Monroe counties.
LAT...LON 3500 9105 3500 9115 3492 9115 3491 9111
3487 9111 3487 9110 3480 9111 3480 9127
3483 9130 3486 9129 3489 9130 3501 9126
3508 9105
TIME...MOT...LOC 2156Z 250DEG 44KT 3494 9103
$$
CavanaughWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:21 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 26, 3:21 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Little Rock AR 321 PM CDT Wed Apr 26 2017 .SHORT TERM...Tonight Through Friday Biggest issue in the short term will be dealing with convection ahead of the cold front tonight, as well as remaining severe chances, and heavy rainfall possibilities. As of now, cold front is basically from near Harrison to between Mena and Poteau. Convection out ahead of the front has been severe in places, shifting from northern/western Arkansas this morning to southern Arkansas this afternoon. The south will be where the highest severe chances will be, as low pressure pushes northeast into Arkansas, and interacts with an instability axis over southern into southeastern Arkansas. Additional rainfall could be heavy at times, which could lead to localized flash flooding issues. Convection will push eastward through the evening, as the front moves on across the state. Front will shift eastward, stalling out briefly to the south of Arkansas. By Friday, the front will move back to the north, then stall out in the vicinity of western and northwest Arkansas. This will lead to issues into the weekend. More on that in the long term discussion... && .LONG TERM...Friday Night Through Wednesday After a drying out period during the end of the short term period, the long term is shaping up to be a very wet period, with perhaps some severe storms sprinkled in for good measure. First, the pattern. Broad troughing over the Rockies will yield southwesterly flow over the Mid and Lower Mississippi River Valley areas Friday night into Saturday. The trough will deepen Saturday as it transitions to a closed upper low, before ejecting northeast across the southern and central plains late Saturday night into Sunday morning. Meanwhile at the surface, a stalled frontal boundary will be positioned across northern Arkansas. This will act as a focus for showers and thunderstorms, and resulting heavy rains, Friday evening through early Sunday. Eventually, as the upper low ejects into the Saturday night, this front will shift east and exit the state. Until it does so however, copious amounts of Gulf moisture will stream northward into Arkansas to feed the convection that develops, which will result in heavy rains. Forecast PWAT values in some guidance are nearing or above all-time highs. Whether this is realized is irrelevant, as the pattern supports PWAT plumes that will be well above normal. Now, onto the nitty gritty. There are two hazards for this upcoming weekend. First, forecast rainfall amounts from Friday afternoon through Sunday are quite impressive. Some guidance indicates double digit rainfall totals could occur in portions of west central Arkansas during this period. While it's hard to say whether that will be realized or not, what we are confident in saying is that widespread rainfall amounts in excess of 4 inches appear to be a very good bet. This axis of heavy rain will likely be centered from around Johnson/Logan counties up through Sharp county, with the heaviest amounts predicted to be from perhaps Stone or Searcy county back to the west. This will generate some flash flooding and river flooding. The scope of the flooding will depend largely on exactly where that axis of heavy rain sets up and how wide it is, and obviously the end amounts. However it would probably be wise to pay attention to the forecasts over the next day or two as clarity in the details will offer a better idea of what to expect. The second hazard will be the severe storms aspect. Forecast soundings through this period, look sufficient for supercell thunderstorms. While several waves of convection are expected, the most likely periods for severe storms looks to be Friday evening and Friday night, and then again late Saturday night as the upper trough moves through the plains. Instability and shear all appear sufficient to produce at least some severe weather, with damaging winds and hail being the primary threats. Tornadoes will also be a possibility, but the nocturnal timing of storms makes this a difficult call. As with the flooding aspect, time will bring clarity to the details of this setup so individuals are encouraged to continue to monitor future forecasts. By midday Sunday the upper trough will be overhead, while the cold front and associated convection will be east of the state. A much needed dry spell is expected to round out the long term period. && .FIRE WEATHER... As conditions will be rather wet into next week, no significant fire weather issues are anticipated. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 48 71 56 79 / 80 10 20 40 Camden AR 47 76 59 85 / 60 10 10 20 Harrison AR 42 67 55 76 / 60 10 40 40 Hot Springs AR 46 73 58 81 / 50 10 10 30 Little Rock AR 50 72 57 80 / 70 10 10 40 Monticello AR 51 75 60 85 / 80 10 10 20 Mount Ida AR 43 73 58 81 / 40 10 20 40 Mountain Home AR 44 68 54 78 / 70 10 40 40 Newport AR 50 70 57 79 / 90 10 20 40 Pine Bluff AR 50 74 57 83 / 80 10 10 30 Russellville AR 45 72 56 79 / 50 10 20 40 Searcy AR 49 71 55 79 / 80 10 20 40 Stuttgart AR 51 72 58 82 / 80 10 10 30 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 8 PM CDT this evening FOR Arkansas- Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway- Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring- Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk- Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren- White-Woodruff-Yell. && Short Term...57 / Long Term...64
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Wed Apr 26 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 500 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong to severe storms are forecast today. The chance for thunderstorms will increase throughout the day and part of tonight, as an upper storm system and cold front move through the region. A line of strong to severe thunderstorms is expected to form this afternoon to evening, and move through Arkansas. Damaging winds and large hail will be the main concerns, but tornadoes will be possible with any discrete storms that do develop out ahead of the line of storms, as well as along the leading edge of the main thunderstorm line. The Storm Prediction Center has placed much of Arkansas in an Enhanced Risk area, while parts of southern Arkansas are in a Moderate Risk. Area residents should monitor the weather closely today. Also, winds will be elevated today and a lake wind advisory will be in effect. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday The potential for severe weather returns again by Friday, as a warm front lifts northward across Arkansas. Large hail and damaging winds will once again be the main threats. The potential for heavy rainfall will also exist, increasing the concern for flash flooding and river flooding. The unsettled weather pattern will continue into the weekend. Yet another storm could produce additional severe weather over the Mid- South as a new cold front is forecast to move through the region. Due to forecast uncertainties with this system, please continue to monitor the latest outlooks from your NWS office. .Spotter Information Statement... Spotter activation may be needed today, Friday and Saturday. Please monitor the latest forecasts over the several few days. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 26, 3:28 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT WED APR 26 2017
ARZ043-044-262115-
Pulaski AR-Saline AR-
328 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
LONOKE...SOUTHERN FAULKNER...CENTRAL SALINE AND PULASKI COUNTIES
UNTIL 415 PM CDT...
At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Benton, moving northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Little Rock... North Little Rock...
Benton... Sherwood...
Jacksonville... West Little Rock...
Maumelle... Bryant...
Downtown Little Rock... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
Haskell... Shannon Hills...
Argenta... Otter Creek...
Little Italy... Gravel Ridge...
Olmstead... Roland in Pulaski County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central
Arkansas.
LAT...LON 3486 9208 3447 9250 3455 9270 3494 9265
3494 9254 3496 9250 3494 9247 3486 9247
3485 9245 3490 9245 3491 9242 3493 9242
3493 9223 3502 9222 3501 9207
TIME...MOT...LOC 2028Z 205DEG 38KT 3459 9257
CavanaughLocal storm report, Apr 26, 3:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
334 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL HASKELL 34.51N 92.64W
04/26/2017 E0.88 INCH SALINE AR PUBLIC
&&
55Local storm report, Apr 26, 3:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
350 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 6 ENE MALVERN 34.40N 92.72W
04/26/2017 E1.75 INCH HOT SPRING AR PUBLIC
&&
55Special weather statement, Apr 26, 4:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
402 PM CDT WED APR 26 2017
ARZ034-045>047-056-057-262145-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-Woodruff AR-Jefferson AR-
402 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...PRAIRIE...
SOUTHEASTERN LONOKE...NORTHWESTERN MONROE...NORTHWESTERN JEFFERSON
AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 445 PM CDT...
At 402 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sisemore to near Warbritton. Movement was
northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Pine Bluff... Stuttgart...
Lonoke... Brinkley...
Des Arc... Clarendon...
Hazen... De Valls Bluff...
England... Carlisle...
Altheimer... Humphrey...
Fredonia... Humnoke...
Ulm... Roe...
Hunter... Barrettsville...
Allendale... Dobbs Landing...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central,
eastern and southeastern Arkansas.
LAT...LON 3521 9107 3500 9112 3500 9115 3491 9115
3448 9126 3421 9207 3481 9191
TIME...MOT...LOC 2102Z 243DEG 44KT 3477 9187 3432 9199
CavanaughLocal storm report, Apr 26, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FLASH FLOOD 2 ENE MABELVALE 34.67N 92.36W
04/26/2017 PULASKI AR PUBLIC
FLASH FLOODING WAS REPORTED...WITH SOME VEHICLES
STRANDED.
&&
57Special weather statement, Apr 26, 4:14 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
414 PM CDT WED APR 26 2017
ARZ066-067-262200-
Calhoun AR-Ouachita AR-
414 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN AND OUACHITA COUNTIES
UNTIL 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Poison Springs State Park to 6 miles
southwest of Cullendale to near Mount Holly. Movement was east at
45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Camden... Hampton...
Bearden... Calion...
Thornton... Chidester...
Harrell... Louann...
Poison Springs State Park... Cullendale...
Ellisville... Harlow...
Hampton Municipal Airport... Highland Industrial Park...
East Camden... Tinsman...
Artesian... Delhi...
Harmony Grove... Millers Bluff...
A tornado watch remains in effect until 500 PM CDT for southeastern
and southwestern Arkansas.
LAT...LON 3336 9254 3337 9259 3336 9262 3337 9264
3336 9268 3339 9276 3337 9278 3338 9305
3348 9300 3369 9304 3379 9239 3360 9232
3334 9241 3333 9253
TIME...MOT...LOC 2114Z 260DEG 46KT 3363 9295 3349 9293 3333 9302
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:47 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 43 min |
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 30 min |
| Apr 26, 2:34 AM CDT | Special Weather Statement | LZK | Marion, Newton | 41 min |
| Apr 26, 4:19 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| Apr 26, 7:43 AM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| Apr 26, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Marion | 36 min |
| Apr 26, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 49 min |
| Apr 26, 9:18 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 42 min |
| Apr 26, 9:21 AM CDT | Special Weather Statement | LZK | Yell | 39 min |
| Apr 26, 9:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 24 min |
| Apr 26, 9:30 AM CDT | Tornado Warning | LZK | Johnson | 21 min |
| Apr 26, 9:34 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 41 min |
| Apr 26, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 43 min |
| Apr 26, 9:55 AM CDT | Tornado Warning | LZK | Conway, Perry, Yell | 24 min |
| Apr 26, 10:02 AM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 28 min |
| Apr 26, 10:11 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Newton, Pope, Searcy, Van Buren | 49 min |
| Apr 26, 10:22 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 38 min |
| Apr 26, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 37 min |
| Apr 26, 10:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 33 min |
| Apr 26, 10:28 AM CDT | Tornado Warning | LZK | Conway, Faulkner, Pope, Van Buren | 26 min |
| Apr 26, 10:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Searcy, Stone, Van Buren | 46 min |
| Apr 26, 11:16 AM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 3 hr |
| Apr 26, 11:32 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Apr 26, 11:51 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 12 min |
| Apr 26, 12:01 PM CDT | River Flood Warning | LZK | Perry | 11 days |
| Apr 26, 12:09 PM CDT | Special Weather Statement | LZK | Garland, Perry | 51 min |
| Apr 26, 2:01 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery | 3 hr |
| Apr 26, 2:32 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Apr 26, 2:38 PM CDT | Flash Flood Warning | LZK | Conway, Perry | 3 hr |
| Apr 26, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 34 min |
| Apr 26, 3:28 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 26, 3:43 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Lonoke, Ouachita and 2 more | 3 hr |
| Apr 26, 4:02 PM CDT | Special Weather Statement | LZK | Jefferson, Lonoke, Prairie | 43 min |
| Apr 26, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 53 min |
| Apr 26, 4:11 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 34 min |
| Apr 26, 4:14 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 57 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 42 min |
| Apr 26, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 44 min |
| Apr 26, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 41 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | LZK | Cleveland, Jefferson | 2 hr |
| Apr 26, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 26 min |
| Apr 26, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 29 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
| Apr 26, 6:47 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 28 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.